MathSciNet Relay Station
MathSciNet bibliographic data
MR1273395 (95d:41026) 41A17
Borwein, Peter; Erdélyi, Tamás Müntz spaces and Remez inequalities. Bull. Amer. Math. Soc. (N.S.) 32 (1995), no. 1, 38–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement